MAUDE Adverse Event Report: AMBU A/S VIVASIGHT 2 DLT KIT 37 FR - LEFT

AMBU A/S VIVASIGHT 2 DLT KIT 37 FR - LEFT
Catalog Number 412371000
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ambu were unable to verify the reported failure (bending angles at the distal end of unused visi 2 dlts are different) as no sample was returned for investigation and no lot number available.The possible cause for reported failure could be due to operator mishandling in which additional bending of endobronchial tip occurred after stylet insertion process, resulting in bending angles are different.Unfortunately, ambu has not been able to get in contact with the reporter, which previously informed to have more information.Ambu will continue to get in contact with the initial reporter for more informaition.Corrective action has previously been implemented which enhance the bending inspection during assembly.Ambu production and quality control perform 100% inspection on each of the vivasight2 and it was verified in good condition prior shipment.Production, technical team and quality control have been made aware of this feedback via quality alert.
 
Event or Problem Description
The doctor pointed out to us that the bending angles at the distal end of unused visi 2 dlts are different.We compared different lot and item numbers.All items have been discarded by the hospital, no sample available.The doctor has furthermore, informed that during several intubations, there were difficulties advancing the tube after passing the vocal cords.The first photo shows the packaging with the label of one of the "problematic tubes." the other two photos show the (significant) difference in the bronchial curvature compared to a conventional competitor product (with which there are indeed no problems during placement).Comment from ambu: unfortunately, no photos or exact information on item numbers and lot numbers were provided by the doctor.Ambu has despite several follow-up attempts not been able to get in contact with him.Ambu have created the mdr report on vivasigth dlt kit size 37.
 
Additional Manufacturer Narrative
Initial mdr report 01/06/2026: ambu were unable to verify the reported failure (bending angles at the distal end of unused visi 2 dlts are different) as no sample was returned for investigation and no lot number available.The possible cause for reported failure could be due to operator mishandling in which additional bending of endobronchial tip occurred after stylet insertion process, resulting in bending angles are different.Unfortunately, ambu has not been able to get in contact with the reporter, which previously informed to have more information.Ambu will continue to get in contact with the initial reporter for more informaition.Corrective action has previously been implemented which enhance the bending inspection during assembly.Ambu production and quality control perform 100% inspection on each of the vivasight2 and it was verified in good condition prior shipment.Production, technical team and quality control have been made aware of this feedback via quality alert.Follow-up #1 mdr report 03/04/2026: additional information was received from the customer february 3rd, 2026 which included photos and lot number.The codes for "type of investigation codes" and "investigation findings" has been updated accordingly in h6.The reported failure (bending angles at the distal end of unused visi 2 dlts are different) is unverifiable from the photo shared by user as angle measurement was unable to be performed.No sample was returned either.The possible cause for reported failure could be due to patient-related factors (patient with difficult airway anatomy), resulting in there were difficulties advancing the tube.Corrective action has previously been implemented which enhance the bending inspection during assembly.Ambu production and quality control perform 100% inspection on each of the vivasight2 and it was verified in good condition prior shipment.Production, technical team and quality control have been made aware of this feedback via quality alert.
 
Event or Problem Description
The doctor pointed out to us that the bending angles at the distal end of unused visi 2 dlts are different.We compared different lot and item numbers.All items have been discarded by the hospital, no sample available.The doctor has furthermore, informed that during several intubations, there were difficulties advancing the tube after passing the vocal cords.The first photo shows the packaging with the label of one of the "problematic tubes." the other two photos show the (significant) difference in the bronchial curvature compared to a conventional competitor product (with which there are indeed no problems during placement).Comment from ambu: unfortunately, no photos or exact information on item numbers and lot numbers were provided by the doctor.Ambu has despite several follow-up attempts not been able to get in contact with him.Ambu have created the mdr report on vivasigth dlt kit size 37.On 3rd february 2026: additional information was recieved including lot numbers and pictures from the customer.

Brand Name
VIVASIGHT 2 DLT KIT 37 FR - LEFT
Common Device Name
VIVASIGHT 2 DLT KIT 37 FR - LEFT
Manufacturer (Section D)
AMBU A/S
baltorpbakken 13
ballerup, 2750
DA  2750
Manufacturer (Section G)
AMBU SDN. BHD.
lintang bayan lepas 6
phase iv, lot 69b
penang, 11900
MY   11900
Manufacturer Contact
bolette walldorf
baltorpbakken 13
ballerup, 2750
DA   2750
MDR Report Key23971473
Report Number9610691-2026-00001
Device Sequence Number9012531
Product Code CBI
UDI-Device Identifier05707480145737
UDI-Public05707480145737
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412371000
Device Lot Number1001122105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown